MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; HexaVue Focus Integration System

Black Diamond Video, Inc. HexaVue; HexaVue Focus Integration System
Model Number HexaVue Focus
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure, the touch panel connected to their hexavue focus integration system became unresponsive.The procedure was completed successfully after rebooting the system twice, causing a short delay.No report of injury.
 
Additional Manufacturer Narrative
The investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.

Brand Name
HexaVue
Common Device Name
HexaVue Focus Integration System
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50146929
Report Number3008776287-2026-00572
Device Sequence Number9103112
Product Code KQM
UDI-Device Identifier00724995245054
UDI-Public(01)00724995245054(10)2.0.18
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHexaVue Focus
Device Catalogue NumberXEHFSLCAMC
Device Lot Number(10)2.0.18
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown